RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2000, Volume 6, Issue 2, Pages 455–475 (Mi fpm483)  

This article is cited in 2 scientific papers (total in 2 papers)

Non-Archimedean polyhedra decompositions of ultrauniform spaces

S. V. Lyudkovskii

General Physics Institute named after A. M. Prokhorov, Russian Academy of Sciences

Abstract: This article is devoted to investigation of the question about spectral decomposition of ultrauniform spaces with polyhedra over non-Archimedean locally compact fields. Theorems about decompositions of complete ultrametric spaces and ultrauniform spaces are given. Decompositions of incomplete ultrauniform spaces are investigated together with total polyhedra decompositions. Cases are elucidated, when polyhedra are finite-dimensional over non-Archimedean fields $L$.

Full text: PDF file (1124 kB)

Bibliographic databases:
UDC: 512.625.5+515.12+512.546
Received: 01.03.1997

Citation: S. V. Lyudkovskii, “Non-Archimedean polyhedra decompositions of ultrauniform spaces”, Fundam. Prikl. Mat., 6:2 (2000), 455–475

Citation in format AMSBIB
\Bibitem{Lyu00}
\by S.~V.~Lyudkovskii
\paper Non-Archimedean polyhedra decompositions of ultrauniform spaces
\jour Fundam. Prikl. Mat.
\yr 2000
\vol 6
\issue 2
\pages 455--475
\mathnet{http://mi.mathnet.ru/fpm483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1798184}
\zmath{https://zbmath.org/?q=an:0976.54026}


Linking options:
  • http://mi.mathnet.ru/eng/fpm483
  • http://mi.mathnet.ru/eng/fpm/v6/i2/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lyudkovskii, “Quasi-invariant and pseudo-differentiable measures with values in non-Archimedean fields on a non-Archimedean Banach space”, J. Math. Sci., 128:6 (2005), 3428–3460  mathnet  crossref  mathscinet  zmath  elib  elib
    2. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:108
    Full text:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019